# SDR IPXA2016031100642

- Difficulty date: February 7, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67137
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 47L CORRODED AT BS 1129/6-100.  REPAIRED L47L BETWEEN BS 1129/6-70 AND 1129/6-100 IAW SRM 53-00-05, REPAIR 1 FIG 201, 202.
